# SDR DALA2021080904557

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Condition: Failed
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FORWARD RT DOOR IS TOO HEAVY TO OPEN IN MANUAL MODE. CORRECTIVE ACTION: REPLACED COUNTER BALANCE. SYSTEM OPERATION IS NORMAL. (LP 1900745)
